# SDR USAA2014060400006

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,412 hours, 24,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK EMER EXIT LIGHT OVER SEAT 1C INOPERATIVE.  REPLACED EMER LIGHT IAW AMM 33-51-08-002-001.  OPERATIONS CHECKED GOOD IAW AMM 33-01-00-715-039.
